Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JJ1

Tane Burn (Flushing In Face)

Recommended Posts

I started accutane a month ago after going through years of moderate to severe acne. My face immediately (like after day 2) became extremely red and looked like i had sunburn. When i wake up after a good nights sleep, my face looks just mildly red but after an hour or two of being awake, my face looks like it's extremely sunburned. Should I quit accutane because I do not want to look like this after I'm through with accutane. Honestly I do not even want to look like this for four more months but I can get over that part.

Share this post


Link to post
Share on other sites

My face is the exact same way. I have been off accutane for two years now, and it is still very sensitive and red. I was only on accutane for a month and I quit bc of this side effect. I would quit if I were you before it gets even worse.

Share this post


Link to post
Share on other sites

since it is my first month i'm only on 60 mg per day. My face isn't too dry so I don't think my face is red because of dryness. And my face doesn't burn either it is honestly just real red. It seems like no one on this board has ever been able to successfully combat this side effect which is pretty depressing

Is it just red or flushing? What is your dosage?

Share this post


Link to post
Share on other sites

I wouldn't up your dose if they try and if you get flushing at any point stop as Accutane can cause Roseaca in some or permanent redness. Find a redness calming cream to see if that my help maybe over the counter like avenoo or eucerin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×